# SDR AALA20111016DWH01

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 75,568 hours, 34,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LEFT SIDE OF FUSELAGE STATION 275 BETWEEN LONGERONS 23 AND 24 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-04-03.
